MAUDE Adverse Event Report: US SURGICAL PUERTO RICO STAT TACK; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO STAT TACK; STAPLE, IMPLANTABLE
Model Number OMS-TTSS
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during laparoscopic inguinal hernia repair, the device jammed half way through the tacking process.A new device was used to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
This event has been reassessed and found to be a non-mdr reportable complaint.If information is provided in the future, a supplemental report will be issued.

Brand Name
STAT TACK
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key9198497
Report Number2647580-2019-05220
Device Sequence Number448018
Product Code GDW
UDI-Device Identifier10884521070509
UDI-Public10884521070509
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090470
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberOMS-TTSS
Device Catalogue NumberOMS-TTSS
Device Lot NumberP8B1257X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/27/2019
Supplement Date Received by Manufacturer10/17/2019
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date11/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1